# SDR GLBA97009

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152GL
- Make and model: Beech 1900C
- Aircraft serial: UC152
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Turn/Slip Ind
- Part number: 9550B
- Condition: Inop
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RDU - ELECTRICAL FUMES SMELL IN COCKPIT.  MAINTENANCE REPLACED NR 1 TURN AND SLIP INDICATOR.  (M)
